# SDR 98ZZZX2558

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N504MM
- Make and model: Bac AVRO146RJ100
- Aircraft serial: E3221
- System (JASC): 2700 · Flight Control System
- Part: Flight Control
- Condition: Oscillation
- Location: Pitch
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLO/ADZ - FLT 1176 - STRONG PITCH OSCILLATION WAS FELT DURING FLIGHT.   LEVELLED AT FL 240, SPEED 260 KNOTS, ENGINE ANTIICE ON.  OUTER WING AND TAIL ANTI-ICE ON.  CHECK LIST WAS PERFORMED.  VISUAL INSPECTION PERFORMED ON ELEVATORS AND CONTROL SYSTEM.  OPERATIONAL CHECK RESULTS NORMAL.  NO VISUAL DAMAGE ON ELEVATOR AND ALL DRAIN HOLES WERE CLEAR, GUST DAMPER INSPECTED AND FOUND OK.  PLEASE KEEP UNDER OBSERVATION AMM REF 27-31-21 PAGE 501 AND 27-30-31 PAGE 201.
